Alert archive / Florida / Small Craft Advisories in 2021
Small Craft Advisory 45, NWS Jacksonville, FL
NWS Jacksonville, FL issued this small craft advisory at Nov 22, 2021, 3:25 AM EST. It took effect at Nov 22, 2021, 9:00 PM EST. It was in force for 42 hr.
The area
The counties it named.
The facts
- Issued
- Nov 22, 2021, 3:25 AM EST (08:25 UTC)
- In effect from
- Nov 22, 2021, 9:00 PM EST
- Expired
- Nov 24, 2021, 3:16 PM EST
- In force
- 42 hr
- Issued by
- NWS Jacksonville, FL
The text
As transmitted.
843 WHUS72 KJAX 220825 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 325 AM EST Mon Nov 22 2021 AMZ450-452-221300- /O.CON.KJAX.MF.Y.0016.000000T0000Z-211122T1300Z/ /O.NEW.KJAX.SC.Y.0045.211123T0200Z-211124T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 325 AM EST Mon Nov 22 2021 ...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 8 AM EST THIS MORNING... ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...For the Dense Fog Advisory, dense fog will reduce visibility to 1/4 to 1/2 NM. For the Small Craft Advisory, north winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...For the Dense Fog Advisory, until 8 AM EST this morning. For the Small Craft Advisory, from 9 PM this evening to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. Low visibility will make navigation difficult. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. If you must navigate, proceed with caution. Use proper fog signals. Make sure all running lights are on. Remember to use your radar and compass. && $$ AMZ470-472-474-221300- /O.NEW.KJAX.SC.Y.0045.211123T0200Z-211124T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 325 AM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 9 PM this evening to 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-221300- /O.NEW.KJAX.SC.Y.0045.211123T0200Z-211124T0600Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 325 AM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...From 9 PM this evening to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
8 follow-up statements
481 WHUS72 KJAX 221116 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 616 AM EST Mon Nov 22 2021 AMZ450-452-221930- /O.CAN.KJAX.MF.Y.0016.000000T0000Z-211122T1300Z/ /O.CON.KJAX.SC.Y.0045.211123T0200Z-211124T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 616 AM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 5 to 7 ft expected. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...From 9 PM this evening to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-474-221930- /O.CON.KJAX.SC.Y.0045.211123T0200Z-211124T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 616 AM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 6 to 9 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 9 PM this evening to 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-221930- /O.CON.KJAX.SC.Y.0045.211123T0200Z-211124T0600Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 616 AM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...From 9 PM this evening to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
591 WHUS72 KJAX 221918 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 218 PM EST Mon Nov 22 2021 AMZ470-472-474-230930- /O.CON.KJAX.SC.Y.0045.211123T0200Z-211124T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 218 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 4 PM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 8 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL from 20 to 60 NM. * WHEN...From 9 PM this evening to 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-230930- /O.CON.KJAX.SC.Y.0045.211123T0200Z-211124T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 218 PM EST Mon Nov 22 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING TO 1 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with gusts up to 35 kt and seas 5 to 7 ft expected. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...From 9 PM this evening to 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
348 WHUS72 KJAX 230614 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 114 AM EST Tue Nov 23 2021 AMZ470-472-231700- /O.UPG.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ /O.NEW.KJAX.GL.W.0007.211123T0614Z-211123T1700Z/ /O.NEW.KJAX.SC.Y.0046.211123T1700Z-211124T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 114 AM EST Tue Nov 23 2021 ...GALE WARNING IN EFFECT UNTIL NOON EST TODAY... ...SMALL CRAFT ADVISORY IN EFFECT FROM NOON TODAY TO 4 PM EST WEDNESDAY... * WHAT...For the Gale Warning, north winds 20 to 25 kt with frequent gusts to gale force and seas 6 to 8 ft. For the Small Craft Advisory, northeast winds 15 to 25 kt and seas 5 to 8 ft expected. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM and Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...For the Gale Warning, until noon EST today. For the Small Craft Advisory, from noon today to 4 PM EST Wednesday. * IMPACTS...Strong winds will cause hazardous seas which could capsize or damage vessels and reduce visibility. PRECAUTIONARY/PREPAREDNESS ACTIONS... Mariners should alter plans to avoid these hazardous conditions. Remain in port, seek safe harbor, alter course, and/or secure the vessel for severe conditions. && $$ AMZ474-231700- /O.CON.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 114 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with occasional gusts near gale force today. Seas 5 to 8 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-231700- /O.CON.KJAX.SC.Y.0045.000000T0000Z-211124T0600Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 114 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST WEDNESDAY... * WHAT...North winds 15 to 25 kt with occasional gusts near gale force today. Seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 1 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
645 WHUS72 KJAX 231650 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 1150 AM EST Tue Nov 23 2021 AMZ470-472-240300- /O.CAN.KJAX.GL.W.0007.000000T0000Z-211123T1700Z/ /O.EXT.KJAX.SC.Y.0046.211123T1650Z-211125T0000Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 1150 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... ...GALE WARNING IS CANCELLED... * WHAT...Northeast winds 15 to 25 kt with a few gale force gusts, and seas 5 to 8 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ474-240300- /O.EXT.KJAX.SC.Y.0045.000000T0000Z-211125T0000Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 1150 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 7 PM EST WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with a few gale force gusts, and seas 6 to 8 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 7 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ454-240300- /O.EXT.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 1150 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with a few gale force gusts, and seas 5 to 7 ft. * WHERE...Coastal waters from St. Augustine to Flagler Beach FL out 20 NM. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-240300- /O.EXT.KJAX.SC.Y.0045.000000T0000Z-211124T1500Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- 1150 AM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 AM EST WEDNESDAY... * WHAT...Northeast winds 15 to 20 kt with a few gusts to gale force. * WHERE...Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM and Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM. * WHEN...Until 10 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
698 WHUS72 KJAX 232002 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 302 PM EST Tue Nov 23 2021 AMZ474-241015- /O.EXT.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 302 PM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...Northeast winds 15 to 25 kt with gusts up to 30 kt and seas 6 to 8 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ470-472-241015- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-211124T2100Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 302 PM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 PM EST WEDNESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 8 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM and Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ450-452-454-241000- /O.EXT.KJAX.SC.Y.0045.000000T0000Z-211124T1000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 302 PM EST Tue Nov 23 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 AM EST WEDNESDAY... * WHAT...Northeast winds 15 to 20 kt with gusts up to 30 kt and seas 5 to 7 ft. * WHERE...Southeast Georgia and Northeast Florida coastal waters from Altamaha Sound GA to Flagler Beach FL out to 20 NM. * WHEN...Until 5 AM EST Wednesday. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
109 WHUS72 KJAX 240624 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 124 AM EST Wed Nov 24 2021 AMZ450-240730- /O.CAN.KJAX.SC.Y.0045.000000T0000Z-211124T1000Z/ Coastal waters from Altamaha Sound to Fernandina Beach FL out 20 NM- 124 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ470-241400- /O.EXT.KJAX.SC.Y.0046.000000T0000Z-211124T1400Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 124 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Seas 5 to 7 ft. * WHERE...Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ452-454-241400- /O.EXT.KJAX.SC.Y.0045.000000T0000Z-211124T1400Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 124 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM EST THIS MORNING... * WHAT...Seas 5 to 7 ft. * WHERE...Northeast Florida coastal waters from Fernandina Beach FL to Flagler Beach FL out to 20 NM. * WHEN...Until 9 AM EST this morning. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ474-241400- /O.CON.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 124 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Seas 6 to 7 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-241400- /O.CON.KJAX.SC.Y.0046.000000T0000Z-211124T2100Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 124 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Seas 5 to 7 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
398 WHUS72 KJAX 241414 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 914 AM EST Wed Nov 24 2021 AMZ452-454-241515- /O.EXP.KJAX.SC.Y.0045.000000T0000Z-211124T1400Z/ Coastal waters from Fernandina Beach to St. Augustine FL out 20 NM- Coastal waters from St. Augustine to Flagler Beach FL out 20 NM- 914 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ470-241515- /O.EXP.KJAX.SC.Y.0046.000000T0000Z-211124T1400Z/ Waters from Altamaha Sound GA to Fernandina Beach FL from 20 to 60 NM- 914 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY HAS EXPIRED... $$ AMZ474-242100- /O.CON.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 914 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Seas 5 to 7 ft. * WHERE...Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$ AMZ472-242100- /O.CON.KJAX.SC.Y.0046.000000T0000Z-211124T2100Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 914 AM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS AFTERNOON... * WHAT...Seas 5 to 7 ft. * WHERE...Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM. * WHEN...Until 4 PM EST this afternoon. * IMPACTS...Conditions will be hazardous to small craft. PRECAUTIONARY/PREPAREDNESS ACTIONS... Inexperienced mariners, especially those operating smaller vessels, should avoid navigating in hazardous conditions. && $$
267 WHUS72 KJAX 242016 MWWJAX URGENT - MARINE WEATHER MESSAGE National Weather Service Jacksonville FL 316 PM EST Wed Nov 24 2021 AMZ474-242130- /O.CAN.KJAX.SC.Y.0045.000000T0000Z-211124T2100Z/ Waters from St. Augustine to Flagler Beach FL from 20 to 60 NM- 316 PM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$ AMZ472-242130- /O.CAN.KJAX.SC.Y.0046.000000T0000Z-211124T2100Z/ Waters from Fernandina Beach to St. Augustine FL from 20 to 60 NM- 316 PM EST Wed Nov 24 2021 ...SMALL CRAFT ADVISORY IS CANCELLED... $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jacksonville, FL wrote its last area forecast discussion before this small craft advisory went out at Nov 22, 12:55 AM EST, 2 hours 30 minutes earlier.
Area forecast discussion, Nov 22, 12:55 AM EST, 2 hours 30 minutes before
Area Forecast Discussion
National Weather Service Jacksonville FL
1255 AM EST Mon Nov 22 2021
.AVIATION...
[Through 06Z Tuesday]
Widespread dense fog continues to spread inland from the coast
tonight ahead of an approaching front to the northwest. Dense fog
will begin to lift between 14z-15z and visibility is expected to
improve to VFR quickly. LIFR to IFR low stratus will linger until
the inversion breaks around 17z. Confidence in dense fog is lower
at KGNV as light showers may disrupt fog development, however
LIFR stratus is likely through at least mid-morning. VFR
conditions and west- northwest winds between 5-10 knots are
expected during the afternoon and through the rest of the period.
&&
.PREV DISCUSSION [950 PM EST]...
.Near Term.../through Monday night/...
Surface high pressure will weaken as it sinks south across area
Tonight. Low level moisture is present across the area this
afternoon, and this is expected to result in fog formation. The fog
will likely start in the area where low clouds hung on the longest
Today, then spread. This fog could become dense during the
overnight, and a dense fog advisory may become necessary. Showers
will increase from the south overnight, as an inverted trough
persists to the south.
The fog will lift into stratus Monday morning. A cold front will
move into northern counties Monday afternoon, then pass southeast
across forecast area through Monday night, with strong high pressure
then building to the northwest. Moisture along the front will be
limited, so shower chances associated with the front will be low.
The best chance for showers on Monday will be over NE FL, as the
inverted trough moves toward the east.
A surge of winds will move south across the coastal waters following
the frontal passage Monday night, bringing gusty winds to the coast
overnight.
Temperatures will trend above normal Tonight, and near to a little
above for Monday, then below normal for Monday night.
.Short Term.../Tuesday through Thursday/...
Strong high pressure will build to the northwest then north during
the day Tuesday, with skies clear. The gradient will weaken through
the day Tuesday, but a gusty day is still expected near the coast.
Highs Tuesday will be about 10 to 15 degrees below normal, despite
sunshine.
Strong high pressure to build across the Carolinas Tuesday night.
With this pattern, skies will remain clear with cooler air advecting
south into the region, while the flow at the coast will be onshore.
This will result in a wide range in low temperatures for Tuesday
night. Lows around freezing will be common across interior SE GA,
with lows in the middle 30s extending from near Brunswick to the JAX
airport area and into the Suwannee valley and west, with frost
potential. However, at the coast, especially the NE FL coast,
temperatures will be considerably milder. Lows along the SE GA coast
in the mid to upper 40s, and lower to middle 50s NE FL coast. For a
county like Duval, for example, temperatures will range as much as
15 to 20 degrees from west to east.
The high will remain across the Carolinas Wednesday, with a weak
coastal trough developing. Expecting Wednesday to remain dry, but
clouds will increase from the east. Highs Wednesday will be warmer
than Tuesday, but still below normal.
The high will weaken as it sinks a little closer to the region
Wednesday night. Still expecting the dry weather to continue, with
clouds increasing. A milder night is expected, but lows could still
dip into 30s across interior SE GA.
For Thursday, the high pressure ridge will sink south across area
and weaken further. A dry day is expected with partial sunshine.
Highs will be closer to seasonal levels.
.Long Term.../Thursday night through Sunday/...
Weak high pressure ridge will be over region Thursday night, as a
cold front approaches from the northwest. This front will move
southeast across area Friday into Friday evening, with moisture
decreasing as it passes through. A broad ridge of high pressure will
build to the west northwest over the weekend. Best chance for
precipitation this period will be Friday into Friday night.
Temperatures will be near normal Thursday night into Friday, then
below for Friday night through the weekend.
.Marine...
High pressure will weaken as it sinks across area Tonight. An
inverted trough will draw up moisture from the south overnight,
as another area of moisture approaches from then northwest ahead of
a cold front. Cold front will move southeast across area Monday into
Monday night. High pressure will build to the northwest then north
Tuesday into Wednesday. Another cold front will move southeast
across the area Friday.
Rip Currents: SE GA: Moderate through Monday
NE FL: Trending down toward Moderate Monday
&&
.PRELIMINARY POINT TEMPS/POPS...
AMG 69 38 56 31 60 / 20 0 0 0 0
SSI 70 44 56 40 60 / 20 10 0 0 0
JAX 73 46 58 38 63 / 30 10 0 0 0
SGJ 72 49 59 45 65 / 30 0 0 0 10
GNV 75 44 60 38 66 / 30 10 0 0 0
OCF 76 47 62 39 68 / 30 0 0 0 0
&&
.JAX WATCHES/WARNINGS/ADVISORIES...
FL...Dense Fog Advisory until 7 AM EST this morning for Baker-
Bradford-Coastal Duval-Coastal Nassau-Coastal St. Johns-
Eastern Clay-Inland Nassau-Inland St. Johns-South Central
Duval-Trout River-Union-Western Clay-Western Duval.
GA...Dense Fog Advisory until 7 AM EST this morning for Coastal
Camden-Inland Camden-Northeastern Charlton-Southern Ware-
Western Charlton.
AM...Dense Fog Advisory until 8 AM EST this morning for Coastal
waters from Altamaha Sound to Fernandina Beach FL out 20 NM-
Coastal waters from Fernandina Beach to St. Augustine FL
out 20 NM.
&&In the hours before
Special weather statement, Nov 21, 9:35 PM EST, 5 hours 50 minutes before
Special Weather Statement National Weather Service Jacksonville FL 935 PM EST Sun Nov 21 2021 FLZ024-033-124-125-133-225-325-425-220830- Inland Nassau-Inland St. Johns-Coastal Nassau-Coastal Duval- Coastal St. Johns-Trout River-South Central Duval-Western Duval- Including the cities of Ratliff, Hilliard, Kings Ferry, Bryceville, Fruit Cove, Switzerland, Bakersville, Picolata, Amelia City, Fernandina Beach, Yulee, Arlington, Jacksonville, Oceanway, Tallyrand, Ponte Vedra Beach, Durbin, Palm Valley, Anastasia, Saint Augustine, Ortega, Riverside, San Marco, and Normandy 935 PM EST Sun Nov 21 2021 ...AREAS OF DENSE FOG DEVELOPING ACROSS PORTIONS OF NORTHEAST FL... Areas of dense fog developing along the I-95 corridor from Jacksonville International Airport south and east towards the Jax beaches and into St Augustine and will likely expand and slowly spread north and westward through late tonight. Visibilities as low as one quarter mile or less can be expected at times. The nature of the fog is such that visibilities will vary greatly over short distances. Motorists should be alert for rapidly changing conditions overnight. If driving, slow down and leave extra distance ahead of you in case a sudden stop is needed.
The office that day
Everything else NWS Jacksonville, FL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 21, 10:47 PM EST | Dense Fog Advisory | JAX | Baker, Bradford, Clay, Duval, Nassau, Union | 7 hr |
| Nov 22, 2:27 PM EST | Freeze Watch | JAX | Appling, Atkinson, Bacon, Coffee, Jeff Davis, Pierce and 2 more | 11 hr |
Nearby
Small Craft Advisories in Florida, 2021Every small craft advisory in 2021
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.